# SDR GLBA201006151

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 24,216 hours, 41,269 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SIG EVENT - CREW AND PASSENGERS SMELT SMOKE FOR APPROX. 15 SECONDS DURING DESCENT INTO OLF, SMELL CLEARED AND NO FURTHER EVIDENCE OF FIRE, SWEPT CABIN, CARGO, AND COCKPIT WITH NO EVIDENCE OF FIRE. MAINTENANCE INSPECTED ENVIRONMENTAL SYSTEM, FOUND NO EVIDENCE OF BURNING, THEN RAN ENVIRONMENTAL SYSTEM WITH CREW, SYSTEM CHECKS GOOD REF BMM 21-00-00.
